# SDR ASAA2017121122871

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,530 hours, 4,483 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING DESCENT. RAN QRH AND ALL SYSTEMS OPERATES NORMALLY. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 807, OPS NORMAL.
